Edge-disjoint circuits in graphs on the torus

A. Frank, A. Schrijver

Research output: Article

4 Citations (Scopus)


We give necessary and sufficient conditions for a given graph embedded on the torus, to contain edge-disjoint cycles of prescribed homotopies (under the assumption of a "parity" condition).

Original languageEnglish
Pages (from-to)9-17
Number of pages9
JournalJournal of Combinatorial Theory, Series B
Issue number1
Publication statusPublished - máj. 1992


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this